Advertisement

Interior \(C^{1,\alpha }\) regularity for the linearized Monge–Ampère equation with VMO type coefficients

  • Lin TangEmail author
  • Qian Zhang
Original Paper

Abstract

In this paper, we establish interior \(C^{1,\alpha }\) estimates for solutions of the linearized Monge–Ampère equation
$$\begin{aligned} {\mathcal {L}}_{\phi }u:=\text {tr}[\varPhi D^2 u]=f, \end{aligned}$$
where the density of the Monge–Ampère measure \(g:=\text {det}D^2\phi \) satisfies a VMO-type condition and \(\varPhi :=(\text {det}D^2\phi )(D^2\phi )^{-1}\) is the cofactor matrix of \(D^2\phi \).

Keywords

Linearized Monge–Ampère equation \(C^{1, \alpha }\) estimates VMO-type condition 

Mathematics Subject Classification

35J96 35J60 35B45 

Notes

Acknowledgements

The research was supported by the NNSF (11771023) of China.

References

  1. 1.
    Brenier, Y.: Polar factorization and monotone rearrangement of vector valued functions. Commun. Pure Appl. Math. 44, 375–417 (1991)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Caffarelli, L.A.: A localization property of viscosity solutions to the Monge–Ampère Equation. Ann. Math. 131, 129–134 (1990)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Caffarelli, L.A.: Some regularity properties of solutions of Monge–Ampère Equation. Commun. Pure Appl. Math. 44, 965–969 (1991)CrossRefGoogle Scholar
  4. 4.
    Caffarelli, L.A., Gutiérrez, C.E.: Properities of the solutions of the linearized Monge–Ampère equations. Am. J. Math. 119, 423–465 (1997)CrossRefGoogle Scholar
  5. 5.
    Gutiérrez, C.E.: The Monge–Ampère equation, progress in nonlinear differential equations and their applications, 89. Birkh\(\ddot{\rm a}\)user/Springer, Cham (2016)Google Scholar
  6. 6.
    Gutiérrez, C.E., Nguyen, T.V.: Interior gradient estimates for solutions to the linearized Monge–Ampère equation. Adv. Math. 228(4), 2034–2070 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gutiérrez, C.E., Nguyen, T.V.: Interior second derivative estimates for solutions to the linearized Monge–Ampère equation. Trans. Am. Math. Soc. 367(8), 4537–4568 (2015)CrossRefGoogle Scholar
  8. 8.
    Gutiérrez, C.E., Tournier, F.: \(W^{2, p}\)-estimates for the linearized Monge–Ampère equation. Trans. Am. Math. Soc. 358(11), 4843–4872 (2006)CrossRefGoogle Scholar
  9. 9.
    Huang, Q.: Sharp regularity results on second derivatives of solutions to the Monge–Ampère Equation with VMO type data. Commun. Pure. Appl. Math. 62(5), 677–705 (2009)CrossRefGoogle Scholar
  10. 10.
    Loeper, G.: A fully nonlinear version of the incompressible Euler equations: the semigeostrophic system. SIAM J. Math. Anal. 38(3), 795–823 (2006)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Le, N.Q.: \(W^{4, p}\) solution to the second boundary value problem of the priscribed affine mean curture and Abreu’s Equations. J. Differ. Equ. 260(5), 4285–4300 (2016)CrossRefGoogle Scholar
  12. 12.
    Le, N.Q., Savin, O.: Some minimization problems in the class of convex functions with priscribed determinant. Anal. PDE. 6(5), 1025–1050 (2013)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Trudinger, N.S., Wang, X.J.: The Bernstein problem for affine maximal hypersurfaces. Invent. Math 140, 399–422 (2000)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Tang, L., Zhang, Q.: Global \(W^{2,p}\) regularity on the linearized Monge-Ampère equation with VMO type coefficients, arXiv:1810.04503(submitted)

Copyright information

© Tusi Mathematical Research Group (TMRG) 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesPeking UniversityBeijingPeople’s Republic of China

Personalised recommendations